# SDR CALA2012031900188

- Difficulty date: March 10, 2012
- Submitted: March 19, 2012
- Operation: Air carrier
- Aircraft: N27610
- Make and model: Boeing 737524
- Aircraft serial: 27323
- Aircraft time: 45,359 hours, 24,306 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C3579515
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF L/P 7810838 FOR RECORD OF DAMAGES 6 X 1.6 X 0.090 DEEP ON FUSELAGE BETWEEN STATIONS 767 TO 787 BETWEEN STRINGERS 15R AND 16R.  EC/RA 5330-03726 COVERS THREE AREAS OF DAMAGE.
